# SDR AALA202210310381

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A300*
- Aircraft serial: 4123
- Aircraft time: 43,405 hours, 16,173 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Actuator
- Part number: 1809A000001
- Part serial: 1809A00IN003451
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DUIRING CRUISE  AIR PACK 2 REGULATOR FAULT AND AN AIR PACK 2 OVERHEAT MESSAGE OCCURED. SMOKE VISIBLE IN CABIN, CREW PERFORMED ECAM PROCEDURE AND SMOKE CLEARED. PACK 2 REMAINED OFF FOR DURATION OF FLIGHT. MAINTENANCE FOUND THE RIGHT HAND PACK AIR INLET FLAP ACTUATOR BAD AND REPLACED IT PER AMM 21-61-51. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO SMOKE OR ODORS NOTED.
